MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SIDEKICK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC SIDEKICK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, TVH SDK W/VIAL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Presyncope (4410)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Adverse event report is being submitted due to symptoms related to diabetes: lightheaded.Meter and test strips were returned - product evaluation in-process.Note: manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved and that the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with test results from results obtained of 77 and 84 mg/dl fasting.The customer does not know their expected blood glucose test result range.At the time of the call the customer reported feeling lightheaded; medical attention was not needed at the time.During the call, a blood test was performed by the customer non-fasting and produced test result of 92 mg/dl using sidekick meter.The product is stored according to specification in the dining room.The test strip lot manufacturer¿s expiration date is 10/31/2023 and open vial date is (b)(6) 2022.The meter memory was not reviewed for previous test result history; customer did provide date/time for the results of concern: result: 77 mg/dl ; date: (b)(6) 2022 ; time: 9:22 am fasting.Result : 84 mg/dl ; date: (b)(6) 2022 ; time: 9:40 am fasting.
 
Additional Manufacturer Narrative
Sections with additional information as of 07-oct-2022: h3: was the device evaluated by the manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: meter and test strips were returned for evaluation.Product testing was performed and defect found on returned meter and test strips: e-7 and low results.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Root cause: rc-001: miscellaneous user induced contamination on the strip connector.

Brand Name
SIDEKICK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key15392224
Report Number1000113657-2022-00482
Device Sequence Number6102502
Product Code NBW
UDI-Device Identifier00021292012823
UDI-Public(01)00021292012823
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051147
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2023
Device Model NumberMETER, TVH SDK W/VIAL
Device Catalogue NumberD4H01-81
Device Lot NumberSY5482
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2022
Is the Reporter a Health Professional? No
Distributor Facility Aware Date08/16/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2022
Supplement Date Received by Manufacturer09/15/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown